# SDR R61A20100533A

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 16,150 hours, 10,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS A MAJOR REPAIR BEING ACCOMPLISHED.  DAMAGE FOUND ON LEFT SIDE OF ACFT FUSELAGE, FRAME 9, STR 17-18L.  MAINTENANCE HAS CONTACTED MANUFACTURER ENGINEERING FOR REPAIR INFORMATION.  ENGINEERING HAS ISSUED EDT2010-170/10483 FOR REPAIR ACCOMPLISHMENT.  REPAIR BEING ACCOMPLISHED PER THE ETD AND SRM.  ACFT CURRENTLY OUT OF SERVICE FOR THE REPAIR.
